# SDR QMLA2021102920056

- Difficulty date: September 10, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7235
- Aircraft time: 3,711 hours, 14,519 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,711 hours, 14,519 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 1350A15101
- Condition: Unsecure
- Location: Engine Inlet
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, F, J
- Precautionary procedure: A

## Discrepancy

CHECKS SHOWED LOSS OF ENGINE POWER AT A HOVER. INSUFFICIENT POWER AVAILABLE TO EVEN EXECUTE A NORMAL TAKEOFF. BLEED AIR VALVE WASN'T CLOSING UNTIL 98% NG AND BURNING SMELL STILL NOTICEABLE. **SUPPLEMENTAL INFORMATION**10-29-2021, FOUND THAT THE REAR INLET BARRIER FILTER RUBBER SEAL HAD CAME UN GLUED FROM ENGINE COWLING.
